# SDR BAQA091971

- Difficulty date: December 26, 2003
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,217 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: D26
- Part serial: 4518200
- Condition: Failed
- Location: Generator
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR WILL NOT CONTROL VOLTAGE OF GENERATOR.  REPLACED WITH SERVICEABLE UNIT. 01/14/2004
